# SDR UALA2012052702984

- Difficulty date: May 27, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 72,399 hours, 27,400 cycles
- Engine: Pwa PW2037
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON LT SIDE ANGLE CRACKED AT NACELLE STA 156.00 AND STA 161.00.   MAJOR REPAIR ACCOMPLISHED: REMOVED AND FABRICATED NEW ANGLE.  INSTALLED NEW ANGLE PER SRM 51-40-02.
